# SDR USAA2013082200005

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 41,093 hours, 23,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C11 CHECK, FOUND A CRACK IN RT EMERGENCY EXIT DOOR FRAME SEGMENT 1 AFT BETWEEN FRAME 40 TO 43, S20R.  REPAIRED DOOR FRAME IAW EO 5210Y228.
